# SDR QXEA200800086

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 466 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - X466 AND STRINGER 31R SUSPECT CORROSION AT CLIP RADIUS.  MAINTENANCE BLENDED OUT CORROSION, REMAINED WITHIN LIMITS, INSPECTED AND NO CRACKS NOTED.   ETCHED, ALODINED AND PRIMED REPAIR AREA. RESTORED FINISH.
